# SDR UALA2013070104550

- Difficulty date: June 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,514 hours, 14,716 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skate Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT LOWER PAN ATTACHMENT LOOSE,  REMOVED NR 2 PYLON SAIL TAIL FOR INSPECTION AND REPAIRS.  FOUND INBD SKATE ANGLE, STRAP, AFT FORMED WEB AND AFT VERTICAL WEB CRACKED.
